# SDR SWAA2025103020341

- Difficulty date: October 1, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 297 AT RT WING.   REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 297 AT RT WING IAW SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 115A3712 SHEET 7REV A AND DWG 115A3700 SHEET 41 REV - .
